Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Planning for IUD mirena removal. What are the chances of bleeding or spotting post removal?

HI, Im planning on getting my IUD Mirena removed after 4 yrs the beginning of August, I have my cycle now. Hoping its over by that time, but I should still be able to get it taken out even if I m still spotting? And immediately after removal will there be bleeding or spotting and for how long?? I know everyone s body is different, but an estimate will be helpful. Thanks!!
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
You can get the IUD removed soon after your period. It can be removed with more ease if it is done during a period, since the softer cervix makes pulling the IUD out easier. Most often, the removal is smooth and there is no bleeding or spotting. Withdrawal bleeding can sometimes occur as with any progesterone pill. In case there is some trauma to the soft parts while removal, or if instrumentation is needed, some amount or spotting or bleeding can be seen. Hope this helps.
Answered: Tue, 3 Nov 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor